# SDR USAA200511006

- Difficulty date: November 15, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- Aircraft time: 57,358 hours, 42,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 892
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK IN FUSELAGE SKIN AT STA 892, 6 INCH BELOW STR 24R.  INSTALLED REPAIR DOUBLERS PER SRM 53-00-01 FIG 201.
